Alert archive / Nebraska / Wind Advisories in 2026

Wind Advisory 2, NWS Omaha, NE

January 17, 20265 counties in Iowa; 24 counties in Nebraska

NWS Omaha, NE issued this wind advisory at Jan 17, 2026, 1:16 PM CST for 5 counties in Iowa; 24 counties in Nebraska. It took effect at Jan 18, 2026, 9:00 AM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2026, 1:16 PM CST (19:16 UTC)
In effect from
Jan 18, 2026, 9:00 AM CST
Expired
Jan 18, 2026, 10:00 PM CST
In force
13 hr
Issued by
NWS Omaha, NE
All 29 counties

Harrison County, IA, Mills County, IA, Monona County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Otoe County, NE, Pierce County, NE, Platte County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 43 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.3 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2026-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2026-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

175 
WWUS73 KOAX 171916
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
116 PM CST Sat Jan 17 2026

IAZ043-055-056-069-NEZ011-012-015>018-030>034-042>045-050>053-065-
066-078-180615-
/O.NEW.KOAX.WI.Y.0002.260118T1500Z-260119T0100Z/
Monona-Harrison-Shelby-Pottawattamie-Knox-Cedar-Thurston-Antelope-
Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax-
Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-
Saline-
Including the cities of Verdigre, Blair, Elgin, Wahoo, Wilber,
Schuyler, David City, Logan, Creighton, Wayne, West Point, Macy,
St. Edward, Hartington, Bloomfield, Crofton, Seward, La Vista,
Plainview, Decatur, Lyons, Mapleton, Columbus, Onawa, Pender,
Woodbine, Pierce, Laurel, Wisner, Council Bluffs, Harlan, Albion,
Omaha, Bellevue, Papillion, Milford, Lincoln, Wausa, Walthill,
Crete, Tekamah, Oakland, Fremont, Dunlap, Winnebago, Coleridge,
Osmond, Missouri Valley, Yutan, Norfolk, Neligh, Stanton,
Niobrara, Randolph, and Ashland
116 PM CST Sat Jan 17 2026

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CST SUNDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of southwest and west central Iowa and east 
  central, northeast, and southeast Nebraska.

* WHEN...From 9 AM to 7 PM CST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Snow showers during strong winds may quickly 
  reduce visibility making driving difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Chehak
5 follow-up statements
230 
WWUS73 KOAX 180308
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
908 PM CST Sat Jan 17 2026

IAZ043-055-056-069-NEZ011-012-015>018-030>034-042>045-050>053-065-
066-078-181300-
/O.CON.KOAX.WI.Y.0002.260118T1500Z-260119T0100Z/
Monona-Harrison-Shelby-Pottawattamie-Knox-Cedar-Thurston-Antelope-
Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax-
Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-
Saline-
Including the cities of Plainview, Osmond, Schuyler, David City,
Albion, Ashland, Winnebago, Wisner, Dunlap, Yutan, Wausa,
Mapleton, Neligh, Wayne, Randolph, Oakland, Wilber, Council
Bluffs, Columbus, Pierce, Milford, Decatur, Lincoln, Crete,
Bloomfield, Onawa, Coleridge, Stanton, West Point, Niobrara,
Macy, Walthill, Lyons, Tekamah, Crofton, Blair, Harlan, Missouri
Valley, La Vista, Hartington, Pender, Fremont, Laurel, Bellevue,
Wahoo, Norfolk, St. Edward, Elgin, Woodbine, Omaha, Logan,
Papillion, Verdigre, Seward, and Creighton
908 PM CST Sat Jan 17 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CST SUNDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of southwest and west central Iowa and east 
  central, northeast, and southeast Nebraska.

* WHEN...From 9 AM to 7 PM CST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Snow showers during strong winds may quickly 
  reduce visibility making driving difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

KG
702 
WWUS73 KOAX 180633
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1233 AM CST Sun Jan 18 2026

IAZ079-NEZ067-068-181845-
/O.EXA.KOAX.WI.Y.0002.260118T1500Z-260119T0100Z/
Mills-Cass-Otoe-
Including the cities of Nebraska City, Glenwood, and Plattsmouth
1233 AM CST Sun Jan 18 2026

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS 
EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...In Iowa, Mills County. In Nebraska, Cass and Otoe Counties.

* WHEN...From 9 AM this morning to 7 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Snow showers during strong winds may quickly 
  reduce visibility making driving difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

IAZ043-055-056-069-NEZ011-012-015>018-030>034-042>045-050>053-065-
066-078-181845-
/O.CON.KOAX.WI.Y.0002.260118T1500Z-260119T0100Z/
Monona-Harrison-Shelby-Pottawattamie-Knox-Cedar-Thurston-Antelope-
Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax-
Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-
Saline-
Including the cities of Ashland, Plainview, Wayne, Dunlap, David
City, West Point, Pierce, Onawa, Winnebago, Bellevue, Missouri
Valley, Norfolk, La Vista, Hartington, Mapleton, Creighton,
Verdigre, Papillion, Walthill, Wisner, Decatur, Tekamah, Council
Bluffs, Crete, Niobrara, Lincoln, Lyons, Crofton, Columbus,
Blair, Pender, St. Edward, Seward, Stanton, Wahoo, Yutan,
Bloomfield, Laurel, Elgin, Wausa, Macy, Oakland, Milford, Logan,
Randolph, Neligh, Albion, Wilber, Harlan, Schuyler, Fremont,
Omaha, Coleridge, Osmond, and Woodbine
1233 AM CST Sun Jan 18 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM 
CST THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of southwest and west central Iowa and east 
  central, northeast, and southeast Nebraska.

* WHEN...From 9 AM this morning to 7 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Snow showers during strong winds may quickly 
  reduce visibility making driving difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Wood
022 
WWUS73 KOAX 181614
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1014 AM CST Sun Jan 18 2026

IAZ043-055-056-069-079-NEZ011-012-015>018-030>034-042>045-050>053-
065>068-078-190100-
/O.CON.KOAX.WI.Y.0002.000000T0000Z-260119T0100Z/
Monona-Harrison-Shelby-Pottawattamie-Mills-Knox-Cedar-Thurston-
Antelope-Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt-Platte-
Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-
Lancaster-Cass-Otoe-Saline-
Including the cities of Seward, Logan, Laurel, Plainview, Neligh,
Niobrara, Macy, Walthill, Milford, Lincoln, Elgin, Stanton,
Tekamah, Decatur, Plattsmouth, La Vista, Verdigre, Crete,
Mapleton, Schuyler, West Point, David City, Wayne, Columbus,
Wausa, Ashland, Woodbine, Yutan, Onawa, Albion, Papillion,
Glenwood, Winnebago, Hartington, Wahoo, Nebraska City, Crofton,
Osmond, St. Edward, Harlan, Wisner, Fremont, Dunlap, Blair,
Pender, Bellevue, Missouri Valley, Wilber, Bloomfield, Pierce,
Randolph, Omaha, Coleridge, Council Bluffs, Creighton, Lyons,
Norfolk, and Oakland
1014 AM CST Sun Jan 18 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Portions of southwest and west central Iowa and east 
  central, northeast, and southeast Nebraska.

* WHEN...Until 7 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Snow showers during strong winds may quickly 
  reduce visibility making driving difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Chehak
623 
WWUS73 KOAX 190050
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
650 PM CST Sun Jan 18 2026

NEZ011-012-016-017-030>032-042-043-050-065-078-190200-
/O.EXP.KOAX.WI.Y.0002.000000T0000Z-260119T0100Z/
Knox-Cedar-Antelope-Pierce-Boone-Madison-Stanton-Platte-Colfax-
Butler-Seward-Saline-
Including the cities of Bloomfield, Randolph, Elgin, Crofton,
Creighton, Wausa, St. Edward, Plainview, Seward, Wilber,
Niobrara, Osmond, Coleridge, Pierce, Laurel, David City, Neligh,
Hartington, Albion, Norfolk, Columbus, Milford, Schuyler, Crete,
Stanton, and Verdigre
650 PM CST Sun Jan 18 2026

...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING...

$$

IAZ043-055-056-069-079-NEZ015-018-033-034-044-045-051>053-066>068-
190400-
/O.EXT.KOAX.WI.Y.0002.000000T0000Z-260119T0400Z/
Monona-Harrison-Shelby-Pottawattamie-Mills-Thurston-Wayne-Cuming-
Burt-Dodge-Washington-Saunders-Douglas-Sarpy-Lancaster-Cass-Otoe-
Including the cities of Woodbine, Harlan, Wayne, Missouri Valley,
Council Bluffs, Decatur, Yutan, Winnebago, Lincoln, Logan, Wahoo,
Walthill, Ashland, Onawa, Papillion, Plattsmouth, Dunlap, Pender,
Oakland, West Point, Fremont, Glenwood, Wisner, La Vista,
Bellevue, Mapleton, Nebraska City, Omaha, Tekamah, Macy, Blair,
and Lyons
650 PM CST Sun Jan 18 2026

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of southwest and west central Iowa and east 
  central, northeast, and southeast Nebraska.

* WHEN...Until 10 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

KG
956 
WWUS73 KOAX 190349
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
949 PM CST Sun Jan 18 2026

IAZ043-055-056-069-079-NEZ015-018-033-034-044-045-051>053-066>068-
190500-
/O.EXP.KOAX.WI.Y.0002.000000T0000Z-260119T0400Z/
Monona-Harrison-Shelby-Pottawattamie-Mills-Thurston-Wayne-Cuming-
Burt-Dodge-Washington-Saunders-Douglas-Sarpy-Lancaster-Cass-Otoe-
Including the cities of Woodbine, Harlan, Wayne, Missouri Valley,
Council Bluffs, Decatur, Yutan, Winnebago, Lincoln, Logan, Wahoo,
Walthill, Ashland, Onawa, Papillion, Plattsmouth, Dunlap, Pender,
Oakland, West Point, Fremont, Glenwood, Wisner, La Vista,
Bellevue, Mapleton, Nebraska City, Omaha, Tekamah, Macy, Blair,
and Lyons
949 PM CST Sun Jan 18 2026

...WIND ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING...

Strong winds have subsided therefore the Wind Advisory will be 
allowed to expire at 10 PM this evening.

$$

KG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Jan 17, 11:22 AM CST, 1 hour 54 minutes earlier. Its key messages:

  • Bitterly cold conditions continue today and tomorrow, with morning wind chills 10 to 20 degrees below zero and highs in the teens today. Wind chills Sunday morning will be in the negative single digits.
  • Sunday will be windy, with strong northwesterly wind gusts of 40-50+ mph and spotty snow showers (15-30% chance) that could briefly reduce visibility.
  • Another surge of arctic air arrives late Sunday into Monday, bringing a return to subzero wind chill temperatures.
Area forecast discussion, Jan 17, 11:22 AM CST, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1122 AM CST Sat Jan 17 2026

.KEY MESSAGES...

- Bitterly cold conditions continue today and tomorrow, with
  morning wind chills 10 to 20 degrees below zero and highs in
  the teens today. Wind chills Sunday morning will be in the
  negative single digits.

- Sunday will be windy, with strong northwesterly wind gusts of
  40-50+ mph and spotty snow showers (15-30% chance) that could
  briefly reduce visibility.

- Another surge of arctic air arrives late Sunday into Monday,
  bringing a return to subzero wind chill temperatures.

&&

.DISCUSSION...
Issued at 145 AM CST Sat Jan 17 2026

Today and Tomorrow...

Water vapor imagery and objective analysis this morning depicts an
amplifying mid- to upper-level trough over the central Plains and
Upper Midwest. This feature has enhanced CAA across the region,
ushering in a frigid arctic airmass accompanied by gusty winds.
Morning low temperatures have dropped into the single digits, while
wind gusts of 25-35 mph are producing wind chills in the 10 to 20
degrees below zero range, with the coldest values focused across
northeast Nebraska. A Cold Weather Advisory was considered for
portions of northeast Nebraska, however, wind chills approaching 20
below zero are expected to be brief and localized, so an advisory
was not issued. Regardless, conditions will remain bitterly cold
across the area. In addition, a few flurries will continue to be
possible across far eastern Nebraska and southwest Iowa through the
morning as cyclonic flow persists overhead.

High temperatures will struggle to recover today, with readings only
reaching the teens. Gusty winds will keep wind chills confined to
the single digits for much of the day, maintaining uncomfortable
conditions. Winds will gradually diminish during the latter half of
the day as a narrow corridor of surface high pressure moves into the
region.

Sunday is shaping up to be a more variable and interesting day.
Overnight lows will once again fall into the positive single digits,
with early morning wind chills dipping into the single digits below
zero. Around daybreak, a warm front will move eastward across the
area ahead of a potent shortwave trough tracking across the northern
Plains. This will cause winds to veer to westerly and eventually
northwesterly behind the boundary. In the wake of the warm front,
temperatures will briefly rebound into the 30s to low 40s with
increasing winds.

Winds will continue to strengthen through Sunday afternoon, with
gusty northwesterly winds becoming the primary concern. Both HREF
and NBM guidance indicate a 50-75% probability of wind gusts
exceeding 45 mph across portions of the area, with some solutions
suggesting potential gusts of 50-55+ mph across northeast Nebraska.
With this in mind, have opted to bump up winds for Sunday in the
latest forecast package. A Wind Advisory will likely need to be
collaborated with the subsequent forecast package. Later Sunday
afternoon/evening, another cold front will sweep through the
area, ushering in renewed CAA and another surge of arctic air.
This will bring a quick end to the brief period of milder
temperatures and set the stage for a return to much colder
conditions. The overall pattern will be similar to Friday, with
model soundings depicting steep lapse rates in the dendritic
growth zone supporting shallow, spotty snow showers. While
little to no accumulation is expected for most, any show showers
that develop could produce brief, sharp reductions in
visibility when combined with the strong winds. PoPs currently
peak at 15-30% Sunday afternoon. Given the low QPF and spotty
nature of this setup, refinements will be needed in subsequent
forecast packages.

Monday and Beyond...

The cooler post-frontal airmass will be firmly in place by Monday
morning, with low temperatures falling back into the single digits.
Combined with lingering gusty winds, wind chills will dip into the 5
to 15 degrees below zero range. Ongoing CAA will limit daytime
heating, keeping Monday afternoon highs confined into the teens and
20s.

For the remainder of the work week, temperatures are expected to
gradually moderate back toward seasonal average. Highs will
generally range from the 30s into the lower 40s as northwesterly
flow aloft remains the dominant pattern. While no particular day
stands out for impactful precipitation, long-range guidance does
periodically suggest shortwave disturbances tracking near the area.
However, there is considerable spread among long range guidance with
respect to both timing and track of any notable disturbances. As a
result, PoPs remain below 20% through the period, though a brief
chance of precipitation cannot be ruled out if guidance comes into
better agreement in later forecast cycles.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1111 AM CST Sat Jan 17 2026

MVFR ceilings have hung on late this morning across much of the
region. Forecast guidance and satellite imagery indicate that
these ceilings should scattered and lift over the next hour or
two. VFR conditions prevail for the remainder of the period.
Strong northwest winds remain with gusts between 20 to 30 kts
through this afternoon. Winds weaken this evening and gradually
shift to southwesterly around midnight.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.

&&

DISCUSSION...Wood
AVIATION...Chehak
Hazardous weather outlook, Jan 17, 3:32 AM CST, 9 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
332 AM CST Sat Jan 17 2026

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-180945-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-
Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton-
Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas-
Sarpy-Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-
Nemaha-Pawnee-Richardson-
332 AM CST Sat Jan 17 2026

This Hazardous Weather Outlook is for southwest Iowa, west central
Iowa, east central Nebraska, northeast Nebraska and southeast
Nebraska.

.DAY ONE...Today and tonight.

Bitterly cold temperatures are expected today, with morning wind
chills of 10 to 20 degrees below zero and high temperatures in the
teens. Flurries and brief, light snow will also be possible through
the morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Cold conditions continue into Sunday, with morning wind chill
temperatures expected in the negative single digits. Sunday will
also be windy, with northwesterly gusts of 40 to 50 mph. There is a
15-30% chance of spotty snow showers on Sunday that could briefly
reduce visibility. Accumulations will be minimal.

Another surge of cold air arrives Sunday night into Monday, bringing
Monday morning wind chill temperatures to 5 to 15 degrees below
freezing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 8:17 PM CSTSpecial Weather StatementOAXButler, Cass, Johnson, Lancaster, Nemaha, Otoe and 3 more118 min
Jan 16, 8:49 PM CSTSnow Squall WarningOAXCass, Lancaster, Otoe41 min
Jan 16, 9:15 PM CSTSnow Squall WarningOAXGage, Johnson, Nemaha60 min
Jan 16, 10:15 PM CSTSpecial Weather StatementOAXJohnson, Nemaha, Otoe, Pawnee, Richardson75 min

Nearby

Wind Advisories in Nebraska, 2026Wind Advisories in Iowa, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.